The Annals of Mathematical Statistics

Necessary Conditions for Almost Sure Extinction of a Branching Process with Random Environment

Walter L. Smith

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 39, Number 6 (1968), 2136-2140.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177698045

Digital Object Identifier
doi:10.1214/aoms/1177698045

Mathematical Reviews number (MathSciNet)
MR237006

Zentralblatt MATH identifier
0176.47602

JSTOR
links.jstor.org

Citation

Smith, Walter L. Necessary Conditions for Almost Sure Extinction of a Branching Process with Random Environment. Ann. Math. Statist. 39 (1968), no. 6, 2136--2140. doi:10.1214/aoms/1177698045. https://projecteuclid.org/euclid.aoms/1177698045


Export citation